×

zbMATH — the first resource for mathematics

The slack realization space of a polytope. (English) Zbl 1423.52032

MSC:
52B99 Polytopes and polyhedra
Software:
Macaulay2; SageMath
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] K. A. Adiprasito and A. Padrol, The universality theorem for neighborly polytopes, Combinatorica, 37 (2017), pp. 129–136.
[2] K. A. Adiprasito, A. Padrol, and L. Theran, Universality theorems for inscribed polytopes and Delaunay triangulations, Discrete Comput. Geom., 54 (2015), pp. 412–431. · Zbl 1329.52013
[3] A. Altshuler and L. Steinberg, The complete enumeration of the 4-polytopes and 3-spheres with eight vertices, Pacific J. Math., 117 (1985), pp. 1–16. · Zbl 0512.52003
[4] D. W. Barnette, Two “‘simple” 3-spheres, Discrete Math., 67 (1987), pp. 97–99.
[5] M. Brandt and A. Wiebe, The slack realization space of a matroid, Algebr. Comb., 2 (2019), pp. 663–681. · Zbl 1420.52017
[6] The Sage Developers, SageMath, the Sage Mathematics Software System, http://www.sagemath.org, 2017.
[7] M. G. Dobbins, Realizability of polytopes as a low rank matrix completion problem, Discrete Comput. Geom., 51 (2014), pp. 761–778. · Zbl 1310.52015
[8] S. Fiorini, S. Massar, S. Pokutta, H. R. Tiwary, and R. de Wolf, Linear vs. semidefinite extended formulations: Exponential separation and strong lower bounds, in Proceedings of the ACM Symposium on Theory of Computing, ACM, New York, 2012, pp. 95–106. · Zbl 1286.90125
[9] J. Gouveia, R. Grappe, V. Kaibel, K. Pashkovich, R. Z. Robinson, and R. R. Thomas, Which nonnegative matrices are slack matrices?, Linear Algebra Appl., 439 (2013), pp. 2921–2933. · Zbl 1283.15103
[10] J. Gouveia, A. Macchia, R. Thomas, and A. Wiebe, Projectively unique polytopes and toric slack ideals, J. Pure Appl. Algebra, to appear.
[11] J. Gouveia, K. Pashkovich, R. Z. Robinson, and R. R. Thomas, Four-dimensional polytopes of minimum positive semidefinite rank, J. Combin. Theory Ser. A, 145 (2017), pp. 184–226. · Zbl 1360.52006
[12] F. Grande, A. Padrol, and R. Sanyal, Extension complexity and realization spaces of hypersimplices, Discrete Comput. Geom., 2017, pp. 1–22.
[13] J. Gouveia, P. A. Parrilo, and R. R. Thomas, Lifts of convex sets and cone factorizations, Math. Oper. Res., 38 (2013), pp. 248–264. · Zbl 1291.90172
[14] B. Grünbaum, Convex Polytopes, 2nd ed., Springer, New York, 2003.
[15] D. R. Grayson and M. E. Stillman, Macaulay 2: A Software System for Research in Algebraic Geometry, http://www.math.uiuc.edu/Macaulay2/.
[16] J. R. Lee, P. Raghavendra, and D. Steurer, Lower bounds on the size of semidefinite programming relaxations, in Proceedings of the ACM Symposium on Theory of Computing, ACM, New York, 2015, pp. 567–576. · Zbl 1321.90099
[17] P. McMullen, Constructions for projectively unique polytopes, Discrete Math., 14 (1976), pp. 347–358. · Zbl 0319.52010
[18] J. Richter-Gebert, Realization Spaces of Polytopes, Lecture Notes in Math. 1643, Springer, New York, 1996.
[19] J. Richter-Gebert, Two interesting oriented matroids, Doc. Math., 7 (1996), pp. 137–148. · Zbl 0852.05033
[20] T. Rothvoss, The matching polytope has exponential extension complexity, in Proceedings of the ACM Symposium on Theory of Computing, ACM, New York, 2014, pp. 263–272. · Zbl 1315.90038
[21] M. Yannakakis, Expressing combinatorial optimization problems by linear programs, J. Comput. System Sci., 43 (1991), pp. 441–466. · Zbl 0748.90074
[22] G. M. Ziegler, Lectures on Polytopes, Grad. Texts in Math. 152, Springer, New York, 1995.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.